Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Another generalization of Menon’s identity in the ring of algebraic integers

Tom 160 / 2020

Yujie Wang, Chungang Ji Colloquium Mathematicum 160 (2020), 213-221 MSC: Primary 11R04; Secondary 11A25. DOI: 10.4064/cm7785-6-2019 Opublikowany online: 27 January 2020

Streszczenie

Let $\varphi (n)$ be Euler’s totient function and $\tau (n)$ the divisor function. Recently, Zhao and Cao proved that $$ \sum _{\substack {a=1\atop \gcd (a, n)=1}}^{n} \gcd (a-1, n)\chi (a)=\varphi (n)\tau (n/d), $$ where $\chi $ is a Dirichlet character modulo $n$ with conductor $d$. We generalize the above identity to the ring of algebraic integers by considering arithmetical functions and characters.

Autorzy

  • Yujie WangSchool of Mathematics and Statistics
    Anhui Normal University
    Wuhu 241003
    People’s Republic of China
    e-mail
  • Chungang JiSchool of Mathematical Sciences
    Nanjing Normal University
    Nanjing 210023 People’s Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek